# SDR DALA2022011800348

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,044 hours, 10,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 1LEFT DOOR SLIDE WILL NOT DISARM. CORRECTIVE ACTION: FOUND GIRT BAR MECHANISM NOT SET CORRECTLY.RECTIFIED SAME PER A330 AMM 52-10. SLIDE DISARMED AS REQUIRED. (8272252)
